Alert archive / New Mexico / Tornado Warnings in 2019

Tornado Warning 7, NWS Albuquerque, NM

May 26, 2019Union County, New Mexico

NWS Albuquerque, NM issued this tornado warning at May 26, 2019, 5:34 PM MDT for Union County, New Mexico. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 5:34 PM MDT (23:34 UTC)
Expired
May 26, 2019, 6:15 PM MDT
In force
41 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Tornado
Observed
Hail
2.5 in

County Union County, NM

The radar

The Pueblo radar (KPUX), 208 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:48 PM MDTHAIL 110 Wsw Seneca, NM
May 26, 6:00 PM MDTHAIL 0.885 W Clayton, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 1:32 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1256 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

552 
WFUS55 KABQ 262334
TORABQ
NMC059-270015-
/O.NEW.KABQ.TO.W.0007.190526T2334Z-190527T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
534 PM MDT Sun May 26 2019

The National Weather Service in Albuquerque has issued a

* Tornado Warning for...
  Northeastern Union County in northeastern New Mexico...

* Until 615 PM MDT.

* At 534 PM MDT, a confirmed tornado was located 7 miles south of
  Clayton Lake State Park, or 8 miles west of Clayton, moving north
  at 30 mph.

  HAZARD...Damaging tornado and tennis ball size hail. 

  SOURCE...Weather spotters confirmed tornado. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* The tornado will be near...
  Clayton Lake State Park around 550 PM MDT. 
  Seneca around 600 PM MDT. 
  Moses around 615 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3694 10300 3677 10300 3635 10326 3642 10346
      3700 10322 3700 10318
TIME...MOT...LOC 2334Z 201DEG 27KT 3647 10333 

TORNADO...OBSERVED
HAIL...2.50IN

$$

54
2 follow-up statements
303 
WWUS55 KABQ 262351 RRA
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
551 PM MDT Sun May 26 2019

NMC059-270015-
/O.CON.KABQ.TO.W.0007.000000T0000Z-190527T0015Z/
Union-
551 PM MDT Sun May 26 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR
NORTHEASTERN UNION COUNTY...
    
At 550 PM MDT, a confirmed tornado was located near Clayton Lake
State Park, or 9 miles northwest of Clayton, moving northeast at 30
mph.

HAZARD...Damaging tornado and three inch hail. 

SOURCE...Radar and weather spotters confirmed tornado. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornado will be near...
  Seneca around 600 PM MDT. 
  Moses around 615 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3694 10300 3677 10300 3647 10319 3653 10341
      3700 10322 3700 10318
TIME...MOT...LOC 2350Z 207DEG 28KT 3658 10325 

TORNADO...OBSERVED
HAIL...3.00IN

$$

54
381 
WWUS55 KABQ 270009
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
609 PM MDT Sun May 26 2019

NMC059-270019-
/O.EXP.KABQ.TO.W.0007.000000T0000Z-190527T0015Z/
Union-
609 PM MDT Sun May 26 2019

...THE TORNADO WARNING FOR NORTHEASTERN UNION COUNTY WILL EXPIRE AT
615 PM MDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
small hail is still possible with this thunderstorm.

A Tornado Watch remains in effect until 900 PM MDT for northeastern
New Mexico.

Remember, a Severe Thunderstorm Warning remains in effect for Union 
County until 645 PM

LAT...LON 3694 10300 3677 10300 3647 10319 3653 10341
      3700 10322 3700 10318
TIME...MOT...LOC 0009Z 201DEG 27KT 3670 10319 

$$

54

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at May 26, 2:24 PM MDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 26, 2:24 PM MDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
224 PM MDT Sun May 26 2019

.SYNOPSIS...
An active afternoon and evening of weather on the eastern plains as
convection is beginning to fire along the dry line. Dry thunderstorms
a concern farther west as well into the evening. The east will finally
dry out Monday as the west coast storm moves east toward the four
corners region late Monday. Strong winds are expected in southern and
especially eastern areas Monday afternoon. Showers will be delegated
to the northwest. Temperatures will turn cooler. The storm will move
away Tuesday leaving mostly dry and cool weather. The next trough
wills wing through Wednesday with a back door cold front into the
east Wednesday night. Return flow moisture may re-activate the eastern
plains with daily rounds of showers and storms for the end of the
week into the weekend.

&&

.DISCUSSION...
Severe weather a threat through early to mid evening across the
eastern plains with deep moisture and instability to go with decent
lower level inflow. Some dry storms with lots of high based CU
developing within the thin layer of mid-level moisture seen on
morning soundings in western and central NM. Strong outflow winds
may create some virga bombs into early evening in central and western
zones. Dry later tonight everywhere.

The western storm will move to the Great Basin Monday and four corners
region Monday night before lifting northeast Tuesday. Surface cold
front will follow from west to east Tuesday, with a weak back door
front sneaking into the northeast Tuesday night. Biggest concern
Monday will be the winds, with advisory criteria winds over much of
the south and east. Any showers/storms will be in the northwest
closest to the approaching system. Tuesday will be mostly dry with
less wind, but with below normal temperatures.

A weak short wave trough in the northwest flow will cross NM
Wednesday with showers and storms in the west and north and below
normal high temperatures continuing. A healthier back door front push
will move south across all the east Wednesday night. Return flow
moisture Thursday into the weekend may set up another dry line in
the east with daily rounds of showers and thunderstorms. High
temperatures will increase while winds will not be too strong.

CHJ

&&

.FIRE WEATHER...
Strong south to southwest winds will begin to taper off after
sunset this evening. The threat of erratic gusty winds from dry
thunderstorm activity has increased over the western half of the
state focusing over the middle RGV then extending into the Central
Highlands and far Northeast Highlands this evening. Meanwhile, the
dryline is oriented just west of the Pecos River, and just east of
Las Vegas to Raton this afternoon. Strong to severe storms will
develop along this line before quickly moving northeast capable of
producing frequent lightning, large hail, locally heavy rainfall, and
strong downburst winds.

Strong southwest winds peak in strength Monday, focusing through
FWZ103 with peak gusts up to 50kts. The dryline will keep early
morning moisture roughly one county deep into eastern NM Monday, but
will quickly advance eastward into TX in the afternoon. MinRHs
plummet as a result across the east. Ventilation remains excellent
Tuesday with cooler temperatures and winds turning westerly behind a
Pacific cold front. Showers will favor the northern high terrain
Monday night into Tuesday. Lighter winds for the rest of the week,
backdoor cold front will replenish moisture through the eastern
plains Wednesday with return moisture from the Gulf late in the week.
Temperatures also trend back up Wed-Fri.

&&

.AVIATION...
18Z TAF CYCLE
Swly winds are beginning to increase across the forecast area as a
mid-level trough spins up from the Baja around the periphery of a
parent upper low digging down the CA coastline. Wind gusts will peak
25-40kts today across much of the western two-thirds of New Mexico. A
few isold dry TS will likely produce locally erratic gusts 40-50kts
as well this afternoon, with the focus area being along the
continental divide through the middle RGV into the southern Sangres.
AWW criteria will likely persist at KABQ from 20Z-02Z. Winds will
begin to taper off after 02Z. Meanwhile, the dry line is stalled
along the Pecos River Valley from KROW-KSXU-KCAO beginning to be
pushed back east. Afternoon tstm activity will develop along this
line before quickly moving ne toward the TX line. Mid-higher level
bkn- ovc cigs looks to stall the start of convection to 1-3pm, a bit
later than what was observed Saturday, however storms will still be
strong to severe producing frequent lightning, large hail, and strong
downburst winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  46  64  38  63 /  10  20  20   5
Dulce...........................  38  63  33  60 /  10  20  20  10
Cuba............................  40  64  35  63 /   5  10  10   5
Gallup..........................  38  60  32  65 /   5  10   5  10
El Morro........................  35  60  31  61 /   5   5   5   5
Grants..........................  36  66  33  66 /   5   5   5   5
Quemado.........................  39  65  35  65 /   5   5   5   5
Glenwood........................  47  70  41  73 /   5   0   0   0
Chama...........................  34  58  31  55 /  30  30  20  10
Los Alamos......................  46  64  39  62 /   5   5   5   5
Pecos...........................  44  67  39  63 /   5   0   5   5
Cerro/Questa....................  39  63  35  59 /  10   5  10   5
Red River.......................  33  55  29  51 /  20   5  10  10
Angel Fire......................  31  62  30  56 /  20   5  10  10
Taos............................  37  67  34  63 /  10   5   5   5
Mora............................  39  67  36  63 /  10   0   5   5
Espanola........................  44  71  40  69 /   5   5   5   5
Santa Fe........................  47  66  41  63 /  10   0   5   5
Santa Fe Airport................  43  70  39  68 /   5   0   5   5
Albuquerque Foothills...........  50  74  44  72 /   5   0   5   5
Albuquerque Heights.............  50  75  45  73 /   5   0   5   5
Albuquerque Valley..............  48  77  43  74 /   5   0   5   5
Albuquerque West Mesa...........  49  75  44  73 /   5   0   5   5
Los Lunas.......................  45  77  42  74 /   5   0   0   5
Rio Rancho......................  48  75  44  72 /   5   0   5   5
Socorro.........................  49  81  45  78 /   5   0   0   5
Sandia Park/Cedar Crest.........  45  67  40  65 /   5   0   5   5
Tijeras.........................  46  71  41  69 /   5   0   5   5
Moriarty/Estancia...............  39  73  37  70 /   5   0   0   0
Clines Corners..................  42  70  38  66 /   5   0   0   0
Gran Quivira....................  44  72  41  69 /   5   0   0   0
Carrizozo.......................  52  78  47  74 /   5   0   0   0
Ruidoso.........................  45  72  41  67 /   5   0   0   0
Capulin.........................  41  73  40  67 /  20   5   5   5
Raton...........................  40  77  39  70 /  10   5   5   5
Springer........................  41  76  40  70 /  10   5   5   5
Las Vegas.......................  41  71  39  66 /  10   0   5   0
Clayton.........................  47  82  45  75 /  40   5   5   5
Roy.............................  46  80  44  71 /  20   5   5   5
Conchas.........................  51  85  48  80 /  20   5   5   5
Santa Rosa......................  49  83  47  77 /  10   0   5   0
Tucumcari.......................  53  88  49  82 /  30   5   5   5
Clovis..........................  55  85  51  78 /  40   5   5   5
Portales........................  56  87  52  80 /  30   5   5   5
Fort Sumner.....................  52  86  51  79 /  10   5   5   5
Roswell.........................  56  92  54  86 /  10   5   5   5
Picacho.........................  52  83  49  77 /   5   0   5   0
Elk.............................  49  79  47  74 /   5   0   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM MDT this evening for the following zones...
 NMZ505>508-516-518>529-532-533-537>540.

Red Flag Warning until 8 PM MDT this evening for the following
zones... NMZ106-107-109.

&&

40
Hazardous weather outlook, May 26, 3:51 AM MDT, 13 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
351 AM MDT Sun May 26 2019

NMZ501>540-271100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
351 AM MDT Sun May 26 2019

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is an enhanced risk of severe thunderstorms for the eastern
plains of New Mexico this afternoon into the early evening hours.
The primary hazards will be large hail and damaging winds; however,
a tornado or two cannot be ruled out. Meanwhile, virga showers and
downburst winds are possible across central New Mexico during the
afternoon hours.

Widespread strong winds will impact areas along and south of the
Interstate 40 corridor in western and central New Mexico and lee of
the central mountain chain. Peak wind gusts up to 50 mph will result
in hazardous cross winds. Low relative humidities will combine with
the winds to create critical fire weather conditions for areas along
and south of southern McKinley to Torrance counties. Any fires that
develop will have the ability to spread rapidly.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to damaging winds are forecast for the northeast and central
highlands in eastern New Mexico on Monday afternoon. This will also
create dangerous cross winds along the Interstate 40 corridor from
Clines Corners to Santa Rosa.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required from 12pm to 9pm MDT for areas
along and east of Colfax to Chaves Counties in eastern New Mexico
due to the potential for severe thunderstorms.

46

In the hours before

Local storm report, May 26, 4:43 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
443 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             2 NNE MOSQUERO          35.80N 103.94W
05/26/2019  E0.88 INCH       HARDING            NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ201902204

DAK
Local storm report, May 26, 4:53 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
453 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     NON-TSTM WND GST 6 NE LAS VEGAS          35.66N 105.14W
05/26/2019  M63 MPH          SAN MIGUEL         NM   ASOS

            KLVS ASOS.

&&

EVENT NUMBER ABQ201902205

DAK
Local storm report, May 26, 5:06 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
506 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          14 S MOUNT DORA         36.31N 103.48W
05/26/2019                   UNION              NM   STORM CHASER

&&

EVENT NUMBER ABQ201902206

GUYER
Local storm report, May 26, 5:23 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             11 SSE MOUNT DORA       36.37N 103.41W
05/26/2019  M1.50 INCH       UNION              NM   STORM CHASER

&&

EVENT NUMBER ABQ201902207

DAK
Local storm report, May 26, 5:25 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TORNADO          CLAYTON                 36.45N 103.17W
05/26/2019                   UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201902208

DAK
Local storm report, May 26, 5:31 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
531 PM MDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TORNADO          1 W CLAYTON             36.45N 103.19W
05/26/2019                   UNION              NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ201902209

DAK

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:36 AM MDTWind AdvisoryABQ17 hr
May 26, 3:07 AM MDTRed Flag WarningABQBernalillo, Catron, Sandoval, Socorro, Valencia17 hr
May 26, 11:49 AM MDTSpecial Weather StatementABQUnion26 min
May 26, 11:55 AM MDTSevere Thunderstorm WarningABQUnion20 min
May 26, 2:36 PM MDTSpecial Weather StatementABQBernalillo, Valencia24 min
May 26, 2:41 PM MDTSpecial Weather StatementABQColfax49 min
May 26, 3:31 PM MDTSpecial Weather StatementABQBernalillo, Valencia29 min
May 26, 3:40 PM MDTSevere Thunderstorm WarningABQBernalillo20 min
May 26, 3:41 PM MDTSevere Thunderstorm WarningABQColfax, Union49 min
May 26, 3:46 PM MDTSpecial Weather StatementABQHarding44 min
May 26, 3:52 PM MDTSpecial Weather StatementABQHarding38 min
May 26, 3:59 PM MDTSpecial Weather StatementABQSanta Fe31 min
May 26, 4:14 PM MDTSevere Thunderstorm WarningABQHarding, Union22 min
May 26, 4:26 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel49 min
May 26, 4:35 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel24 min
May 26, 4:46 PM MDTSevere Thunderstorm WarningABQHarding, Union25 min
May 26, 4:53 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel52 min
May 26, 5:07 PM MDTTornado Warning Tornado observedABQUnion38 min
May 26, 5:09 PM MDTSevere Thunderstorm WarningABQHarding, Union36 min
May 26, 5:18 PM MDTTornado WarningABQHarding, Quay, San Miguel42 min
May 26, 5:22 PM MDTSevere Thunderstorm WarningABQChaves53 min
May 26, 5:24 PM MDTSevere Thunderstorm WarningABQChaves, De Baca27 min
May 26, 5:37 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union53 min
May 26, 5:46 PM MDTSevere Thunderstorm WarningABQChaves, Curry, De Baca, Quay, Roosevelt59 min
May 26, 5:53 PM MDTSevere Thunderstorm WarningABQCurry, Quay67 min

Nearby

Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.